# SDR AWXA9700666

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Engine: Cfmint CFM563B2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 32,447 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK FOR SMOKE IN CABIN AND AFT LT LAV SMOKE DETECTOR SOUNDING.  FOUND OIL IN HIGH PRESSURE COMPRESSOR OF NR 2 ENGINE.  REMOVED AND REPLACED ENGINE.  REPLACED SMOKE DETECTOR AS NO SMOKE WAS NOTED IN CABIN ONLY OIL SMELL.
